# SDR DL72S981304

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB CRACKED INSIDE STABILIZER ABOVE S-DUCT STA 1303.  REPAIRED PER SRM 53-10-4 FIG 17, LT AND RT SIDE.
